MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope PT; Bedside Monitor

Nihon Kohden Corporation Life Scope PT; Bedside Monitor
Model Number BSM-1753
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the bedside monitor (bsm-6000) was intermittently alarming and displaying a blue message across the screen during an endo case.This occurred while monitoring pulse ox.During troubleshooting they found that the issue followed the bsm-1753a.When rebooting both devices, the biomed undocked the bsm-1753a, which started alarming and displaying a "detected disk error format and restore disk" error message.When they tested the main bsm with a different bsm-1700, it was confirmed that no alarm or error displayed on the main bsm after a few minutes of operation.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (biomed) reported that the bedside monitor (bsm-6000) was intermittently alarming and displaying a blue message across the screen during an endo case.This occurred while monitoring pulse ox.During troubleshooting they found that the issue followed the bsm-1753a.When rebooting both devices, the biomed undocked the bsm-1753a, which started alarming and displaying a "detected disk error format and restore disk" error message.No patient harm was reported.

Brand Name
Life Scope PT
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25095447
Report Number8030229-2026-06585
Device Sequence Number12031763
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown